4 doctors weighed in:

Is it normal for birth control pills to cause nausea sore breasts weird metal taste in mouth? I am on my second month so is my body still adapting?

4 doctors weighed in
Dr. Kirstie Cunningham
Obstetrics & Gynecology
2 doctors agree

In brief: Yes

It usually takes at least 3 months for a body to adapt to a contraceptive pill.
If you are still experiencing these symptoms after three months, return to your gynecologist for follow-up.

In brief: Yes

It usually takes at least 3 months for a body to adapt to a contraceptive pill.
If you are still experiencing these symptoms after three months, return to your gynecologist for follow-up.
Dr. Kirstie Cunningham
Dr. Kirstie Cunningham
Thank
Dr. Pavel Conovalciuc
Family Medicine
1 doctor agrees

In brief: Possible

Birth control pills are hormones and the side effects you described can be caused by them. They are usually more pronounced in the first month, but can persist beyond that with some women.

In brief: Possible

Birth control pills are hormones and the side effects you described can be caused by them. They are usually more pronounced in the first month, but can persist beyond that with some women.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors